# SDR UPS07850583

- Difficulty date: August 21, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 26,879 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cut
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT ELEV UPPER SKIN CUT AT T/E NEAR STA XE 147.  CUT OUT DAMAGED AREA AT LEFT ELEV UPPER SKIN STA XE 147 IAW SRM 55- 02-01.  FABRICATED AND INSTALLED REPAIR DOUBLER AT LEFT ELEV UPPER SKIN STA XE 147 IAW SRM 55-04-01, AND SRM 55-02-01.
